Convergence of an Iterative Scheme for Multifunctions on Fuzzy Metric Spaces
Message:
Abstract:
Recently, Reich and Zaslavski have studied a new inexact iterative scheme for fixed points of contractive and nonexpansive multifunctions. In 2011, Aleomraninejad, et. al. generalized some of their results to Suzuki-type multifunctions.  The study of iterative schemes for various classes of contractive and nonexpansive mappings is a central topic in fixed point theory. The importance of Banach contraction principle is that it also gives the convergence of an iterative scheme to a unique fixed point. In this paper,  we consider (X, M, *) to be fuzzy metric spaces in Park's sense and we show our results for fixed points of contractive and nonexpansive multifunctions on Hausdorff fuzzy metric space.
Article Type:
Research/Original Article
Language:
English
Published:
Sahand Communications in Mathematical Analysis, Volume:15 Issue: 1, 2019
Pages:
91 - 106
magiran.com/p2010585  
برخی از خدمات از جمله دانلود متن مقالات تنها به مشترکان مگیران ارایه می‌گردد. شما می‌توانید به یکی از روش‌های زیر مشترک شوید:
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 400,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
پرداخت با کارتهای اعتباری بین المللی از طریق PayPal امکانپذیر است.
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!
توجه!
  • دسترسی به متن مقالات این پایگاه در قالب ارایه خدمات کتابخانه دیجیتال و با دریافت حق عضویت صورت می‌گیرد و مگیران بهایی برای هر مقاله تعیین نکرده و وجهی بابت آن دریافت نمی‌کند.
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.